Share
You could earn SmartPoints on this page!SmartPoint Coin

Health Questions & Answers

Q:

Favorite
0

I have started on Zoloft and my anxiety has increased. I've been told this is one of the side effects. I have previously been on Zoloft and found side effects did go. I can't remember how long they took to go. Has anyone been in this position? Also, will Anxietin help with the anxiety side effect?

Smartliving Guest asked this
June 27, 2012 at 7:08 AM

A:

Coaches
1

Thanks for reaching out to us. Anxietin is indicated to relieve symptoms associated with anxiety, no matter what their cause. However, if a prescription of Zoloft is causing your anxiety, any relief you see from homeopathic drugs (including Anxietin) may be limited. Since the side effects of your Zoloft seem to be bothering you considerably, it is our suggestion that you return to the prescribing physician and discuss the situation fully.

Smarty answered
June 29, 2012 at 4:15 PM
Already a member? Just sign in!

You are at least 13 years of age and agree to our terms of service.

(All fields Reqiuired)

Report Abuse

Question Tags

Short URL: https://www.smartlivingnetwork.com/q2147

    THRIVE Email Newsletter from HelloLife®

    Subscribe to the THRIVE Newsletter


    Site Feedback